1. HOME
  2. シンポジウム・会議
  3. 第1回 国際シンポジウム

シンポジウム・会議

「数理シグナル」 第1回 国際シンポジウム

公募について http://www.mext.go.jp/
https://www.jsps.go.jp/j-grantsinaid/
http://shushoku-signal.umin.jp/

文部科学省・科学研究費補助金・新学術領域「数理シグナル」
「数理シグナル」 第1回 国際シンポジウム

名称 文部科学省・科学研究費補助金・新学術領域「数理シグナル」
「数理シグナル」 第1回 国際シンポジウム
1st International symposium on Interdisciplinary Approaches to Integrative Understanding of Biological Signaling Networks
Date
日時
Feb.1 (Fri.) - 2 (Sat.),2019
平成31年2月1日(金)、 2日(土)
Venue
会場
The Auditorium The Institute of Medical Science, The University of Tokyo [Access]
東京大学医科学研究所1号館1F講堂[キャンパスマップ・交通案内
参加費 無料
参加登録 1月25日(金)正午締切
事前申し込みがなくても参加可能ですが、参加者数を把握するためにできるだけ登録をお願いいたします。
ポスター PDF PDFダウンロード
主催 「数理解析に基づく生体シグナル伝達システムの統合的理解」
共催 東京大学医科学研究所 国際共同利用・共同研究拠点
事務局 東京大学医科学研究所 分子シグナル制御分野
〒108-8639 東京都港区白金台4-6-1
TEL:03-6409-2156 FAX:03-6409-2157 E-mail:sympo@math-signal.com

事前参加申込み

当日参加も可能ですが、参加者数を把握するためできるだけ事前参加登録をお願いします

メールアドレス(必須)
お名前(必須)
ご所属

Program

February 1 (Fri)

9:20-9:25 Opening remarks
Mutsuhiro Takekawa

Session 1.

MAPK and related signaling I

9:25-9:50 Mutsuhiro Takekawa
“Spatio-temporal regulation of JNK signaling during cell fate decisions”
9:50-10:40 Special Lecture 1
Francesc Posas
(IRB Barcelona, Spain)
“Stress adaptation from yeast to mammals; regulation of gene expression and cell cycle progression by stress-activated protein kinases”
Coffee Break (20 min)

Session 2.

MAPK and related signaling II

11:00-11:20 Hiroshi Nishina
“Diverse physiological functions of JNK and MKK pathway in the nervous system”
11:20-11:40 Yasushi Sako
“Single-molecule pharmacology of G-protein coupled receptors”
11:40-12:00 Taichiro Tomida
“Dynamics and function of MAPK signaling in skeletal muscle formation.”
12:00-12:20 Hiroshi Hanafusa
“Regulation of EGFR signaling emanated from endosomes by LRRK1”
Lunch (70 min)

Session 3.

Mathematical analysis of signal transduction networks I

13:30-13:55 Hiroyuki Kubota
“Selective control of the Insulin-AKT pathway by simultaneous processing of blood insulin in the liver”
13:55-14:15 Daisuke Nanba
“Kinetic analysis and modeling of human epidermal stem cell behavior in multilayered sheet formation”
14:15-14:35 Gouhei Tanaka
“Bifurcation analysis for dynamical behavior in cell systems”
14:35-15:25 Special Lecture 2
Luonan Chen
(Chinese Academy of Sciences, China)
“Elucidating biological signaling process by network biomarkers and dynamic network biomarkers s”
Coffee break (20 min)

Session 4.

Proteomic approaches to elucidate signal transduction networks

15:45-16:10 Masaaki Oyama
“Integrative analysis of cancer cell signaling networks by post-translational modification-directed proteomics”
16:10-16:30 Shiro Suetsugu
“The data analysis of the coordinates of molecule from super-resolution microscopy for the understanding of the assembly of the protein”
16:30-16:50 Mitsumasa Koyanagi
“Optical regulation of GPCR signalings using bistable animal opsins”
16:50-17:15 Tatsuya Sawasaki
“Cell-free based protein array”
   
18:30 Reception Party & Poster session at Sheraton Miyako Hotel Tokyo

February 2 (Sat)

Session 5.

NF-κB and related signaling I

9:00-9:25 Fuminori Tokunaga
“Cellular mechanism of LUBAC-mediated NF-kB activation pathway”
9:25-9:45 Hisaaki Shinohara
“The ubiquitin E3 ligase TRAF6 regulates signal-complexes formation for IKK activation in B cell receptor signaling”
9:45-10:05 Masashi Watanabe
“Comprehensive identification of E3 ubiquitin ligase substrates in innate immune signaling”
10:05-10:25 Hiroaki Fujita
“Mathematical modeling of biological systems that regulate cell survival and death”
Coffee Break (20 min)

Session 6.

NF-κB and related signaling II

10:45-11:10 Jun-ichiro Inoue
“Regulation of the TRAF6-NF-kB-NFATc1 signal pathway in osteoclastogenesis”
11:10-12:00 Special Lecture 3
Alex Hoffmann
(University of California, USA)
“Deciphering the language of immune sentinel cells to specify immune responses”
Lunch(70 min)

Session 7.

Mathematical analysis of signal transduction networks II

13:10-13:35 Takashi Suzuki
“Mathematical Modeling for Signal Transmission Pathways inside and outside the Cells”
13:30-13:55 Satoshi Sawai
“ A machine learning and dynamical modeling approach to morphology landscape of migrating cells”
13:55-14:45 Special Lecture 4
Hyung Ju Hwang
(Pohang University of Science and Technology, Korea)
“Mathematical Models arising in immune”
Coffee Break (20 min)

Session 8. Chemical and structural biology approaches to understand signal transduction

15:05-15:25 Junichi Ikenouchi
“Molecular mechanisms underlying dynamic behavior of membrane blebs”
15:25-15:45 Masato Okada
“Molecular basis for the regulation of mTORC1 nutrient signaling”
15:45-16:05 Hiroshi Hashimoto
“Structural study on DNA damage response”
16:05-16:25 Masaki Matsumoto
“New platform for protein absolute quantification: a tool for pathway structure determination”
16:25-16:50 Tasuku Ueno
“A functional small molecule-based signal perturbation system”
   
16:50-16:55 Closing Remarks
Takashi Suzuki

このページの先頭へ